MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION, PCA

B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION, PCA
Model Number 8713040U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 2: a fentanyl infusion was set to run at 2mcg/kg/hr, and when the pump was checked again, probably within an hour, the rate was 7mcg/kg/hr.No reported injury to the patient.
 
Additional Manufacturer Narrative
This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).Failure analysis and investigation results confirmed the reported issue.Upon receipt the actual pump involved was visually and functionally inspected.The lcd screen was fluctuating, and the pump was intermittently alarming error codes 1022 and 1111.The cause of the issue was a defective motherboard.The motherboard was replaced, the pump was calibrated, and then the pump was tested and it operated as intended.If additional information becomes available, a follow up report will be submitted.

Brand Name
PERFUSOR
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key10264702
Report Number9610825-2020-00136
Device Sequence Number3066268
Product Code MEA
UDI-Device Identifier04046963687182
UDI-Public(01)04046963687182
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713040U
Device Catalogue Number8713040U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1